# SDR DALA2024112111101

- Difficulty date: October 28, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 59,360 hours, 42,257 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- LH WING REAR SPAR XRS 164 CRACKED. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) REQUIRED FOR CONTINUED SERVICE BEYOND 06NOV2024 (AD EFFECTIVE DATE). A NEW FAA FORM 8100-9 AND AMOC APPROVAL TO AD 2024-21-01 IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. ASSOCIATED ER/A 14-615810 ADDED FOR AC 9541. ER/A 615810-14 IS CURRENTLY AT REVISION B. THE AMOC TRACKING TIME LIMIT IS CHANGED FROM 06NOV24 TO 22NOV24. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) REQUIRED FOR CONTINUED SERVICE BEYOND 22NOV24. A NEW FAA FORM 8100-9 AND AMOC APPROVAL TO AD 2024-21-01 IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. ER/A 615810-14AD IS CURRENTLY AT REVISION C. AMOC TO AD 2024-21-01 APPROVAL RECEIVED AND INCORPORATED IN ER/A 615810-14AD REVISION C. CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 18NOV24 AND LOG COMMENTS. (LP #0631778)
